Alert archive / Tennessee / Wind Advisories in 2014
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Jan 5, 2014, 4:30 AM CST for 24 counties in Tennessee. It took effect at Jan 5, 2014, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2014, 4:30 AM CST (10:30 UTC)
- In effect from
- Jan 5, 2014, 12:00 PM CST
- Expired
- Jan 6, 2014, 3:27 AM CST
- In force
- 15 hr
- Issued by
- NWS Nashville, TN
All 24 counties
Bedford County, TN, Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
540 WWUS74 KOHX 051030 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 430 AM CST SUN JAN 5 2014 ...ARCTIC COLD FRONT WILL ARRIVE WITH GUSTY WINDS... .THE BLAST OF COLD AIR THAT WILL MOVE INTO THE MID STATE WILL BE ACCOMPANIED BY GUSTY WINDS. THE WINDS WILL INCREASE FROM THE SOUTH TODAY...WITH GUSTS OF 30 TO 40 MPH IN THE AFTERNOON. WINDS WILL BECOME NORTHWEST WITH THE PASSAGE OF THE FRONT LATE THIS AFTERNOON AND EVENING...AND THE 30 TO 40 MPH GUSTS WILL CONTINUE THROUGH MIDNIGHT. TNZ005>009-022>029-056>062-075-093>095-051900- /O.NEW.KOHX.WI.Y.0001.140105T1800Z-140106T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 430 AM CST SUN JAN 5 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS...15 TO 25 MPH WITH GUSTS OVER 35 MPH. * IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 13
3 follow-up statements
981 WWUS74 KOHX 051825 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1225 PM CST SUN JAN 5 2014 ...ARCTIC COLD FRONT WILL ARRIVE WITH GUSTY WINDS... .THE BLAST OF COLD AIR THAT WILL MOVE INTO THE MID STATE WILL BE ACCOMPANIED BY GUSTY WINDS. THE WINDS WILL INCREASE FROM THE SOUTH TODAY...WITH GUSTS OF 30 TO 40 MPH IN THE AFTERNOON. WINDS WILL BECOME NORTHWEST WITH THE PASSAGE OF THE FRONT LATE THIS AFTERNOON AND EVENING...AND THE 30 TO 40 MPH GUSTS WILL CONTINUE THROUGH MIDNIGHT. TNZ005>009-022>029-056>062-075-093>095-060600- /O.CON.KOHX.WI.Y.0001.000000T0000Z-140106T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 1225 PM CST SUN JAN 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...15 TO 25 MPH WITH GUSTS OVER 35 MPH. * IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
867 WWUS74 KOHX 060524 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1124 PM CST SUN JAN 5 2014 ...BITTERLY COLD AND GUSTY NORTHWEST WINDS CONTINUE TONIGHT... .GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE ARCTIC COLD FRONT THAT MOVED ACROSS MIDDLE TENNESSEE ON SUNDAY. NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON INTO MONDAY MORNING. WINDS WILL SUBSIDE DURING THE DAY ON MONDAY. TNZ005>009-022>029-056>062-075-093>095-061200- /O.EXT.KOHX.WI.Y.0001.000000T0000Z-140106T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 1124 PM CST SUN JAN 5 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...LOOSE OBJECTS WILL BE TOSSED AROUND. SOME LIMBS MAY BE BLOWN DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SHAMBURGER
136 WWUS74 KOHX 060927 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 327 AM CST MON JAN 6 2014 TNZ005>009-022>029-056>062-075-093>095-061030- /O.CAN.KOHX.WI.Y.0001.000000T0000Z-140106T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 327 AM CST MON JAN 6 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY LEVEL...BUT WILL REMAIN GUSTY TO 30 MPH AT TIMES TODAY. $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Jan 5, 4:24 AM CST, 6 minutes earlier.
Area forecast discussion, Jan 5, 4:24 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 424 AM CST SUN JAN 5 2014 .DISCUSSION...THE MAIN STORY CONTINUES TO BE THE ARCTIC BLAST SET TO ARRIVE LATE TODAY AND TONIGHT. THE MAIN CHANGE IN THE LATEST FORECAST PACKAGE IS PUSHING BACK THE ARRIVAL TIME SLIGHTLY. LATEST MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE FRONT ENTERING OUR NORTHWEST COUNTIES AROUND 21Z...BNA AREA ABOUT 23Z...AND CSV BY 03Z. FOR THIS MORNING...RAIN WILL DEVELOP MAINLY OVER THE NORTHWEST WITH SCATTERED LIGHT SHOWERS FARTHER EAST. TEMPERATURES WILL BE MILD...WITH READINGS ALREADY WARMING INTO THE 40S ALONG THE TN RIVER. BY MIDDAY...GUSTY SOUTH WINDS WILL DEVELOP WITH SIGNIFICANT WARMING AHEAD OF A SURFACE LOW PRESSURE SYSTEM. MIDDAY READINGS WILL REACH 45 TO 50 FOR MUCH OF THE AREA...WITH SOUTH WINDS PUSHING INTO ADVISORY LEVEL WEST OF THE PLATEAU...WITH 35-40 MPH GUSTS. AS THE COLD FRONT ARRIVES LATER THIS AFTERNOON AND EVENING...TEMPERATURES WILL PLUMMET. THE RAIN WILL CHANGE TO SNOW...AND A QUICK BURST OF ACCUMULATING SNOW IS EXPECTED IN THE 1-4 HOURS FOLLOWING THE FRONTAL PASSAGE. WE CONTINUE TO BELIEVE A WINTER WEATHER ADVISORY IS THE BEST FIT FOR THIS EVENT...WITH 1 TO PERHAPS 2 INCHES OF SNOW EXPECTED ACROSS THE MID STATE...EXCEPT SOME HIGHER AMOUNT OVER 3 INCHES IN THE USUAL HIGH PLATEAU LOCATIONS. MODELS HAVE BEEN TRENDING LOWER WITH SNOWFALL EXPECTATIONS... BUT REGARDLESS OF HOW MUCH SNOW OCCURS...THE RAPID FREEZING OF LEFTOVER MOISTURE ON ROADS COULD CAUSE VERY HAZARDOUS TRAVEL CONDITIONS. AS TEMPERATURES FALL INTO THE SINGLE DIGITS OVERNIGHT...ROAD TREATMENTS WILL BECOME LESS EFFECTIVE...SO ROADS MAY BE LIKE A SKATING RINK LATE EVENING THROUGH MONDAY MORNING. GUSTY WINDS WILL CONTINUE WITH THE FRONTAL PASSAGE...30-40 MPH AT TIMES THROUGH EVENING...SO THE WIND ADVISORY WILL LAST TIL MIDNIGHT. GUSTS WILL SETTLE DOWN LATER IN THE NIGHT...BUT SUSTAINED WINDS WILL REMAIN 15 TO 25 MPH...DROPPING WIND CHILLS WELL BELOW ZERO. A WIND CHILL ADVISORY REMAINS IN PLACE FRO MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. ON MONDAY...STRONG COLD ADVECTION WILL KEEP TEMPERATURES NEAR STEADY IN THE SINGLE DIGITS AND TEENS. BROKEN TO OVERCAST CLOUDS WILL REMAIN WITH PERIODS OF FLURRIES OR SNOW SHOWERS. SOME FRESH DUSTINGS OF SNOW ARE POSSIBLE THROUGH THE DAY ACROSS THE AREA...AND THE BEST UPSLOPE AREAS OF THE PLATEAU FROM JAMESTOWN TO MONTEREY MAY PICK UP A FRESH INCH OF SNOW THROUGH THE DAY. FOR MONDAY NIGHT...TEMPS FALL NEAR ZERO FOR MANY AREAS...AND IN THE SINGLE DIGITS BELOW ZERO FOR THE UPPER CUMBERLAND. A FEW FLURRIES MAY STILL LINGER OVER THE EAST. TUESDAY WILL BE SUNNY...BUT STILL COLD WITH HIGHS IN THE TEENS. MID TO LATE WEEK...TEMPS WILL BE WARMING...BUT THE PATTERN WILL REMAIN UNSETTLED WITH THE NEXT CHANCE FOR PRECIPITATION COMING IN BY THURSDAY MORNING. THERE COULD BE A WINTRY MIX AT THE ONSET...CHANGING OVER THE ALL RAIN ON THURSDAY. THERE WILL CONTINUE TO BE ON AND OFF CHANCES FOR RAIN INT THE WEEKEND. 13 && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 51 5 7 2 / 100 100 20 20 CLARKSVILLE 45 2 5 0 / 100 60 10 10 CROSSVILLE 48 6 7 -4 / 100 100 30 30 COLUMBIA 51 8 10 2 / 100 100 10 10 LAWRENCEBURG 51 9 12 4 / 90 90 10 10 WAVERLY 48 4 7 1 / 90 60 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM CST MONDAY FOR TNZ008>011-027>034-059>066-075-077>080-095. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR TNZ005>009-022>029-056>062-075-093>095. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT FOR TNZ005>007-022>026-056>058-093-094. &&
Hazardous weather outlook, Jan 4, 5:19 PM CST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 519 PM CST SAT JAN 4 2014 TNZ008>011-027>034-059>066-075-077>080-095-052330- SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY- VAN BUREN-GILES- 519 PM CST SAT JAN 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 6 AM CST MONDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 8 AM CST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT. PRECIP WILL BEGIN AS RAIN IN THE WEST AFTER MIDNIGHT AND GRADUALLY CHANGE TO SNOW SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ACCUMULATING SNOW IS EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY NIGHT...WITH RAIN TRANSITIONING TO SNOW ALONG THE I-65 CORRIDOR SUNDAY AFTERNOON AND REACHING THE PLATEAU BY SUNDAY EVENING. AS TEMPERATURES PLUMMET ON SUNDAY SNOW CAN BE EXPECTED TO ACCUMULATE RAPIDLY. 1 TO 2 INCHES OF SNOW IS POSSIBLE IN AREAS WEST OF OF THE CUMBERLAND PLATEAU...WITH THE CENTRAL AND NORTHERN PLATEAU SEEING 1 TO 3 INCHES WITH LOCALLY 4 INCHES POSSIBLE. DRIVING CONDITIONS WILL QUICKLY DETERIORATE SUNDAY EVENING AND NIGHT AS TEMPERATURES FALL TO SINGLE DIGITS...IF YOU MUST BE ON THE ROADS DURING THIS TIME PERIOD...LEAVE EXTRA TIME FOR TRAVELLING AND HAVE AN EMERGENCY KIT IN YOUR CAR. SNOW SHOWERS WILL CONTINUE ON MONDAY BUT SNOW IS EXPECTED TO TAPER OFF FROM THE WEST ON MONDAY NIGHT...WITH THE PLATEAU POTENTIALLY EXPERIENCING FLURRIES UNTIL TUESDAY MORNING. FOLLOWING THE SNOWFALL TEMPERATURES WILL FALL DRASTICALLY TO THE COLDEST MIDDLE TENNESSEE HAS SEEN IN 10 TO 20 YEARS. SINGLE DIGIT TEMPERATURES MONDAY MORNING THRU TUESDAY MORNING ALONG WITH 20 TO 30 MPH WIND GUSTS HAVE WARRANTED A WIND CHILL ADVISORY FROM SUNDAY NIGHT THROUGH TUESDAY MORNING. WIND CHILLS AS LOW AS -10 TO -15 WILL BE WIDESPREAD DURING THIS TIME. HYPOTHERMIA AND FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS. BRING PETS INSIDE AND PEOPLE SHOULD LIMIT THEIR TIME OUTDOORS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ005>007-022>026-056>058-093-094-052330- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-PERRY-HICKMAN-LEWIS-WAYNE-LAWRENCE- 519 PM CST SAT JAN 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 8 AM CST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT. PRECIPITATION IS EXPECTED TO BEGIN AFTER MIDNIGHT AS RAIN THEN GRADUALLY TRANSITION TO SNOW SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ACCUMULATING SNOW IS EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY NIGHT WITH RAIN TRANSITIONING TO SNOW SUNDAY AFTERNOON. AS TEMPERATURES PLUMMET ON SUNDAY SNOW CAN BE EXPECTED TO ACCUMULATE RAPIDLY. 1 TO 2 INCHES OF SNOW IS POSSIBLE AND DRIVING CONDITIONS WILL QUICKLY DETERIORATE SUNDAY EVENING AND NIGHT AS TEMPERATURES FALL TO SINGLE DIGITS. IF YOU MUST BE ON THE ROADS DURING THIS TIME PERIOD...LEAVE EXTRA TIME FOR TRAVELLING AND HAVE AN EMERGENCY KIT IN YOUR CAR. SNOW IS EXPECTED TO TAPER OFF FROM THE WEST ON SUNDAY NIGHT. FOLLOWING THE SNOWFALL TEMPERATURES WILL FALL DRASTICALLY TO THE COLDEST MIDDLE TENNESSEE HAS SEEN IN 10 TO 20 YEARS. SINGLE DIGIT TEMPERATURES MONDAY MORNING THRU TUESDAY MORNING ALONG WITH 20 TO 30 MPH WIND GUSTS HAVE WARRANTED A WIND CHILL ADVISORY FROM SUNDAY NIGHT THROUGH TUESDAY MORNING. WIND CHILLS AS LOW AS -10 TO -15 WILL BE WIDESPREAD DURING THIS TIME. HYPOTHERMIA AND FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS. BRING PETS INSIDE AND PEOPLE SHOULD LIMIT THEIR TIME OUTDOORS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 11
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 10:14 AM CST | Wind Chill Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 4 more | 18 hr |
Nearby
Wind Advisories in Tennessee, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.